On a certain class of always convergent sequences and the Rayleigh quotient iterations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 85-90
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a6,
author = {Kojeck\'y, Tom\'a\v{s}},
title = {On a certain class of always convergent sequences and the {Rayleigh} quotient iterations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {85--90},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039885},
zbl = {0726.47001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a6/}
}
TY - JOUR AU - Kojecký, Tomáš TI - On a certain class of always convergent sequences and the Rayleigh quotient iterations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 85 EP - 90 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a6/ LA - en ID - AUPO_1988_27_1_a6 ER -
%0 Journal Article %A Kojecký, Tomáš %T On a certain class of always convergent sequences and the Rayleigh quotient iterations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 85-90 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a6/ %G en %F AUPO_1988_27_1_a6
Kojecký, Tomáš. On a certain class of always convergent sequences and the Rayleigh quotient iterations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 85-90. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a6/